# SDR SWIA202407020625

- Difficulty date: June 25, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N116SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000411
- Aircraft time: 26,136 hours, 14,899 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LG LEVER DISAG WARNING MESSAGE AFTER LANDING GEAR RETRACTION ON TAKEOFF. LANDING GEAR SHOWING ALL 3 DOWN WITH THE LEVER IN THE UP POSITION. CYCLED GEAR PER QRH PROCEDURE AND MESSAGE CLEARED AND GEAR CAME UP.  (FLIGHT 4723 - FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28438483 WITH THE FOLLOWING CORRECTIVE ACTION: "TROUBLESHOT LG LEVER DISAG PER ERJ 175 FIM 32-61-00-810-913-A AND SEE CP 28439189 FOR TROUBLESHOOTING AND CP 28442409 FOR NLG RETRACTION ACTUATOR REPLACEMENT. PERFORMED LANDING GEAR EXTENSION AND RETRACTION SYSTEM ON JACKS FUNCTIONAL TEST IAW ERJ 175 AMM 32-33-00-720-801-A. OPS CHECK GOOD AT THIS TIME, NO FAULTS FOUND AT THIS TIME."
